I apologise for the fear mongering comment and acknowledge your sincerity. It's a shame that the issue has attracted such hostility in the forums and that important topics can't be discussed in a civil manner. Please be advised that I have read and absorbed your perspective. There are risks with any medication and it is important to disclose these. However it is also important to get a balanced perspective and accept that not everyone will experience the same problems. My contention with this debate is that there can sometimes be an underlying insinuation that all users will at some point get these negative side effects. With respect, I would strongly challenge this point and would do so whether I used the drug or not. Nevertheless, I will continue to view the debate with an open mind but reserve the right to object to elements I feel require it. On a personal note, I sincerely hope your situation improves and you are successful in getting back to good health.
Hi thanks for replying to my threads. May I ask what your experience with Propecia has been? How long had you taken it and what were teh consequences? Did you just take it once or did you stop and then retake it?